MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XPT TOXOPLASMA IGG (TOXO G); TOXOPLASMA GONDII IMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XPT TOXOPLASMA IGG (TOXO G); TOXOPLASMA GONDII IMMUNOASSAY
Model Number N/A
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens customer care center to report a reactive (positive) advia centaur xpt toxoplasma g (toxo g) result for one patient that was considered discordant with the nonreactive (negative) results from two alternate methods.The calibration was acceptable, and the quality control (qc) results were within the range.Siemens healthcare diagnostics is investigating.
 
Event or Problem Description
The customer obtained a reactive (positive) advia centaur xpt toxoplasma g (toxo g) result for one patient that was considered discordant with the nonreactive (negative) results from two alternate methods.The reactive result was not reported.There are no reports of patient intervention or adverse health consequences due to the discordant advia centaur xpt toxo g result.
 
Additional Manufacturer Narrative
The initial mdr 1219913-2023-00080 was filed on (b)(6) 2023.An outside of the united states (ous) customer contacted the siemens customer care center to report a reactive (positive) advia centaur xpt toxoplasma g (toxo g) result for one patient that was considered discordant with the nonreactive (negative) results from two alternate methods.April 14, 2023 additional information: the customer did not perform heterophile-blocking tubes (hbt) / nabt (non-specific antibody blocking tube) testing.The customer has 1 ml of the sample, stored at -20°c, available for further testing.Siemens healthcare diagnostics has requested the patient sample for further testing and investigation.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2023-00080 was filed on april 11, 2023.Siemens filed the mdr 1219913-2023-00080 supplemental report 1 on may 09, 2023.An outside of the united states (ous) customer contacted the siemens customer care center to report a reactive (positive) advia centaur xpt toxoplasma g (toxo g) result for one patient that was considered discordant with the nonreactive (negative) results from two alternate methods.June 15, 2023 additional information: siemens investigated.The field patient data from (b)(6) , 2022 to (b)(6) 2023 (n=30,737 ) was reviewed and lot 283 recovery is comparable with the other toxoplasma g (toxo g) lots.Siemens received the patient sample for further testing and investigation.The patient sample was tested with the advia centaur xp toxo g reagent lots 283 and 285 and immulite 2000 xpi txp lot 521.The patient sample (<1ml volume) was processed in 3 replicates neat and treated with heterophilic blocking tube (hbt).All sample (neat and hbt) results were reactive with both the advia centaur toxo g lots, while nonreactive on the immulite 2000 xpi txp lot.This indicates that it is not a toxo g lot specific issue.There was insufficient sample volume to perform nabt (non-specific antibody blocking tube) testing.The total number of negative results observed by the customer with toxo g lot 283 was not provided per request from siemens, so the specificity at the customer site cannot be calculated.The resolved specificity from 3 studies on the advia centaur xp toxo g as described in the instruction for use (ifu) 10629904_en rev.30, 2022-08 ranged from 99.3 to 99.8 %.Based on the available information, the advia centaur xpt toxoplasma g lot 283 is performing as intended and no product performance issue has been identified and this seems to be a patient specific issue.No further evaluation of the device is required.In section h6, the investigation finding and investigation conclusion codes were updated.

Brand Name
ADVIA CENTAUR XPT TOXOPLASMA IGG (TOXO G)
Common Device Name
TOXOPLASMA GONDII IMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown
NY 10591 5097
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
333 coney street
e. walpole MA 02032
Manufacturer Contact
eiman sulieman
333 coney street
e. walpole, MA 02032
7372808688
MDR Report Key16714062
Report Number1219913-2023-00080
Device Sequence Number16556461
Product Code LGD
UDI-Device Identifier00630414208459
UDI-Public00630414208459
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K012183
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/27/2023
Device Model NumberN/A
Device Catalogue Number10310321
Device Lot Number283
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/03/2023
Supplement Date Received by Manufacturer04/14/2023
06/15/2023
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date05/09/2023
07/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age38 YR
Patient SexFemale